MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pai.13055

Медицинская библиотека · Pediatric allergy and immunology : official publication of the European Society of Pediatric Allergy and Immunology · 2019

Hypersensitivity reactions to antiepileptic drugs in children.

Atanasković-Marković Marina, Janković Jelena, Tmušić Vladimir, Gavrović-Jankulović Marija, Ćirković Veličković Tanja, Nikolić Dimitrije, Škorić Dejan

СтатьяМногоцентровое исследованиеПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

BACKGROUND

Antiepileptic drugs (AEDs) can cause hypersensitivity reactions in children. These reactions are mainly cutaneous, self-limiting, and benign, but life-threatening severe cutaneous adverse reactions can occur. Infections can lead to skin eruptions and mimic drug hypersensitivity reactions, if a drug is taken at the same time. The aims of our study were to confirm or rule out the diagnosis of hypersensitivity reactions to AEDs in children and to detect an infection which mimics these reactions.

METHODS

A prospective survey was conducted in a group of 100 children with histories of hypersensitivity reactions to AEDs by performing patch tests, delayed-reading intradermal test, and, in case of negative results, challenge test. In all children, a study was performed to detect infections by viruses or Mycoplasma pneumoniae.

RESULTS

Maculopapular exanthema and delayed-appearing urticaria were the most reported hypersensitivity reactions to AEDs. Sixty-six (66%) of 100 children had confirmed hypersensitivity reactions to AEDs. Fifty-nine children had positive patch test. No children had positive challenge tests. The most common AEDs causing hypersensitivity reactions were carbamazepine (45.4%) and lamotrigine (43.6%). Thirty-two children had positive tests for viruses or M pneumoniae, and nine of them had also a positive allergy work-up.

CONCLUSION

Considering that there are no specific tests to distinguish between a viral infection and hypersensitivity reactions to AEDs in the acute phase, a diagnostic work-up should be performed in all children with suspected hypersensitivity reactions to AEDs, as well as infectious agent study, to remove a false label of hypersensitivity.

Для цитирования: Atanasković-Marković Marina, Janković Jelena, Tmušić Vladimir, Gavrović-Jankulović Marija, Ćirković Veličković Tanja, Nikolić Dimitrije, Škorić Dejan. Hypersensitivity reactions to antiepileptic drugs in children.. Pediatric allergy and immunology : official publication of the European Society of Pediatric Allergy and Immunology. 2019. DOI: 10.1111/pai.13055.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.